Ram Murty
Ram Murty
Verified email at mast.queensu.ca - Homepage
TitleCited byYear
Epidemic modelling: an introduction
DJ Daley, J Gani
Cambridge University Press, 2001
2271*2001
Problems in analytic number theory
MR Murty
Springer Science & Business Media, 2008
3102008
Non-vanishing of L-functions and applications
MR Murty, VK Murty
Springer Science & Business Media, 2012
1792012
Ramanujan graphs
MR Murty
Journal-Ramanujan Mathematical Society 18 (1), 33-52, 2003
1722003
Problems in algebraic number theory
MR Murty, J Esmonde
Springer Science & Business Media, 2005
1712005
A remark on Artin's conjecture
R Gupta, MR Murty
Inventiones mathematicae 78 (1), 127-130, 1984
1631984
An introduction to sieve methods and their applications
AC Cojocaru, MR Murty
Cambridge University Press, 2006
1512006
Mean values of derivatives of modular L-series
MR Murty, VK Murty
Annals of Mathematics 133 (3), 447-475, 1991
1451991
Artin’s conjecture for primitive roots
MR Murty
The Mathematical Intelligencer 10 (4), 59-67, 1988
1241988
On Artin's conjecture
MR Murty
Journal of Number Theory 16 (2), 147-168, 1983
1131983
Modular forms and the Chebotarev density theorem
MR Murty, VK Murty, N Saradha
American Journal of Mathematics 110 (2), 253-281, 1988
1101988
Oscillations of Fourier coefficients of modular forms
MR Murty
Mathematische Annalen 262 (4), 431-446, 1983
1061983
On the distribution of supersingular primes
E Fouvry, MR Murty
Canadian Journal of Mathematics 48 (1), 81-104, 1996
1031996
Primitive points on elliptic curves
R Gupta, M Ram Murty
Compositio mathematica 58 (1), 13-44, 1986
1011986
Sudoku squares and chromatic polynomials
AM Herzberg, MR Murty
Notices of the AMS 54 (6), 708-717, 2007
922007
Selberg's Conjectures and Artin -functions
MR Murty
arXiv preprint math/9407219, 1994
751994
On the order of a (mod p)
P Erdos, MR Murty
Proc. 5th Canadian Number Theory Association Conf., Amer. Math. Soc …, 1999
711999
Lectures on automorphic L-functions
JW Cogdell, HH Kim, MR Murty
American Mathematical Soc., 2004
672004
Introduction to -adic analytic number theory
MR Murty
American Mathematical Soc., 2009
662009
Transcendental values of the digamma function
MR Murty, N Saradha
Journal of Number Theory 125 (2), 298-318, 2007
642007
The system can't perform the operation now. Try again later.
Articles 1–20